Actress Rami Chuene shares her experience with vaccine ‘side-effects’
‘First 4-5 days were hell. Then it got better. 26 days later I still have some symptoms, numbness in my arm, fatigue, headache, etc’
Veteran actress Rami Chuene has shared her hope that the second dose of Covid-19 vaccine will be kinder to her body after revealing it was a bumpy and painful rollercoaster ride after her first dose.
The actress joined many other people on Twitter to share her experiences with the vaccine in the hopes of giving people a realistic picture of how the vaccine affects people differently.
Giving a summary of her experience, the actress said she went through all the symptoms listed as vaccine side-effects. She said she kept her doctor friend up with countless questions.
“Long story short: I almost died. I had all the symptoms, losing my mind, calling @dr_lovelee at 1am.
“First 4-5 days were hell. Then it got better. 26 days later I still have some symptoms, numbness in my arm, fatigue, headache, etc.”
The actress made it clear she did not want to discourage anyone from getting vaccinated. She said she doesn’t believe she would have survived a battle with the coronavirus.
“Please, I’m not discouraging anyone to vaccinate. I know that had I got Covid-19, I wouldn’t have survived. No ways,” she said.
First 4-5 days were hell. Then it got better. 26 days later I still have some symptoms, numbness in my arm, fatigue, headache, etc. PLEASE I’m not discouraging anyone to vaccinate. I know that had I gotten Covid, I wouldn’t have survived. No ways.— Rami Chuene🌈🏳️🌈 (@ramichuene) August 10, 2021
TimesLIVE reported that vaccines contain different components to make them effective and each component adds a potential risk of an “adverse event”.
According to the National Institute for Communicable Diseases (NICD), an “adverse event” is any harmful health event that happens after a person receives a vaccine.
The NICD said the event may or may not be caused by a vaccine.
Adverse events after receiving a Covid-19 vaccine include stroke, a heart attack or death in a motor vehicle accident.
“Any of these events may or may not be associated with vaccination, but all these events are adverse events following immunisation (AEFI). An AEFI usually occurs within 28 days following vaccination,” said the NICD.
Last month the SA Health Products Regulatory Authority (Sahpra) reported that a comprehensive study was being undertaken to determine if AEFIs were caused by the vaccine or other medication people were taking before getting the jab.
Rami is looking forward to a “less dramatic” experience with her second dose of the vaccine.
Here are some of the experiences people shared on the TL:
1st shot I was down a day. Week later got this bump around the shot area. Lasted 1 or 2 weeks. 2nd shot Holy Hell was down a week. Fully down 2 days & my arm blew up like the photo with the bandage. All that said - I’ll be first in line for our 3rd shot. pic.twitter.com/1Z5xxaOYEd— Houndmom 🐾on the side of science-fully vaccinated (@houndmom) August 11, 2021